# SDR ASAA2019072330167

- Difficulty date: July 23, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 47,060 hours, 13,990 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Part number: 41F9003
- Part serial: YT1187152
- Condition: Seized
- Location: Nr 2 Engine
- Part time: 40,762 hours, 12,021 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P 11951092 MCD & SCAVENGE OIL FILTER INSPECTION - WHILE REMOVING SCAVENGE FILTER BOWL ON #2 ENGINE, THE FILTER BOWL SEIZED AND COULD NOT BE REMOVED. GROUNDED - YES. REMOVED AND REPLACED SCAVENGE OIL FILTER ASSY REF AMM 79-21-04. ACCOMPLISHED POWERPLANT TEST REF AMM TABLE 71-00 IDLE POWER LEAK CHECK TEST 3A AND EEC TEST TASK AMM 73-21-00. NO LEAKS AND NO FAULTS.
